# SDR DALA201904112391

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 62,976 hours, 25,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT LENSE KNOCKED OFF AT OVERHEAD LIFE RAFT. REATATCHED EMERGENCY LIGHT LENS AT OVERHEAD LIFE RAFT.
